Deficiency of parameter-redundant models

Morgan, B.J.T. and Catchpole, E.A. (2001) Deficiency of parameter-redundant models. Biometrika, 88 (2). pp. 593-598. ISSN 0006-3444 . (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1093/biomet/88.2.593

Abstract

Tools are established for evaluating the deficiency of parameter-redundant models.Examples are provided from the areas of mark-recovery and capture-recapture studies.

Item Type: Article
Uncontrolled keywords: Capture-recapture; Deficiency; Derivative matrix; Mark-recovery; Parameter redundancy
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Science Technology and Medical Studies > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Judith Broom
Date Deposited: 29 Oct 2008 18:17
Last Modified: 14 Jan 2010 14:40
Resource URI: http://kar.kent.ac.uk/id/eprint/10521 (The current URI for this page, for reference purposes)
  • Depositors only (login required):